Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 98, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Sep 7, 2021, 1:41 PM CDT for Cook County, Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2021, 1:41 PM CDT (18:41 UTC)
- Expired
- Sep 7, 2021, 2:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
County Cook County, IL
The radar
The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:52 PM CDT | TSTM WND GST 58 | 2 Se Wheeling, IL | PWK ASOS PEAK GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 1:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
529
WUUS53 KLOT 071841
SVRLOT
ILC031-071930-
/O.NEW.KLOT.SV.W.0098.210907T1841Z-210907T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
141 PM CDT Tue Sep 7 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Northern Cook County in northeastern Illinois...
* Until 230 PM CDT.
* At 141 PM CDT, a severe thunderstorm was located over Lake Zurich,
moving east at 55 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...At 132 PM CDT trained weather spotters reported a 68 mph
gust near Crystal Lake.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Chicago, Arlington Heights, Evanston, Schaumburg, Palatine, Skokie,
Des Plaines, Mount Prospect, Hoffman Estates, Glenview, Buffalo
Grove, Wheeling, Park Ridge, Northbrook, Elk Grove Village, Niles,
Lake View, Irving Park, West Ridge and Lincoln Park.
Including the following interstates...
I-90 between mile markers 64 and 84.
I-94 between mile markers 26 and 45.
I-294 between mile markers 26 and 45.
This includes... Lincoln Park Zoo, Loyola University, Oakton
Community College, Harper College, Northeastern Illinois University,
Northwestern University, and Wrigley Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4206 8767 4199 8765 4196 8763 4196 8764
4192 8763 4210 8824 4215 8824 4215 8776
TIME...MOT...LOC 1841Z 290DEG 47KT 4219 8808
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
1...2...3...and 4.
$$
Petr2 follow-up statements
533
WWUS53 KLOT 071911
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
211 PM CDT Tue Sep 7 2021
ILC031-071930-
/O.CON.KLOT.SV.W.0098.000000T0000Z-210907T1930Z/
Cook IL-
211 PM CDT Tue Sep 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN COOK COUNTY...
At 210 PM CDT, a severe thunderstorm was located over Skokie, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Automated weather station observed a 58 mph gust
at Palwaukee Airport at 152 PM CDT.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
North side of Chicago, Arlington Heights, Evanston, Skokie, Des
Plaines, Mount Prospect, Glenview, Wheeling, Park Ridge, Northbrook,
Elk Grove Village, Niles, West Ridge, Lake View, Irving Park,
Lincoln Park, Wilmette, Edgewater, Rogers Park and Albany Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4199 8765 4196 8763 4196 8764 4192 8763
4202 8798 4215 8794 4215 8776 4206 8767
TIME...MOT...LOC 1910Z 294DEG 28KT 4203 8775
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
1...2...3...and 4.
$$
Petr692
WWUS53 KLOT 071922
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
222 PM CDT Tue Sep 7 2021
ILC031-071932-
/O.EXP.KLOT.SV.W.0098.000000T0000Z-210907T1930Z/
Cook IL-
222 PM CDT Tue Sep 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOK COUNTY WILL
EXPIRE AT 230 PM CDT...
The storm which prompted the warning has moved out over the lake.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Illinois.
LAT...LON 4199 8765 4196 8763 4196 8764 4192 8763
4202 8798 4215 8794 4215 8776 4206 8767
TIME...MOT...LOC 1922Z 270DEG 47KT 4199 8759
$$
PetrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:28 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 7, 12:28 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1228 PM CDT Tue Sep 7 2021
.UPDATE...
1115 AM CDT
The inherited forecast remains on track today with the only
change made to nudge up precip chances for areas along and south
of Interstate-80 this afternoon and early evening. A potent
shortwave continues to dive southeast across the western Great
Lakes region late this morning. Unsurprisingly, 12Z RAOB at KGRB
(Green Bay) shows a dynamic environment is in place with SFC-3km
shear to 50kts and MUCAPE to 1800 J/kg. So far storms that have
developed across Wisconsin remain mostly elevated and have had a
history of impressive hail. Storms continue to expand in coverage
across southern Wisconsin and will continue to develop with
southwestward extent along the cold front as it moves east
southeast into northern Illinois.
A pool of elevated dewpoints over 70F exists on the leading edge
of the cold front into southeast Iowa. Gusty southwest winds to
30-40 mph will help quickly advect this east into our area this
afternoon. This combined with the upper level support will provide
the potential for strong to severe storm development across the
area this afternoon. Primary hazards remain strong winds and
damaging hail. Given the impressive hail sizes seen earlier in
Wisconsin, do have some concerns that we could see some larger
hail with storms initially as the move into our area.
Storms could begin as early as 12-1pm across our far northwest
into Winnebago county and then move south and east, expanding in
coverage with time through the rest of the afternoon into the
early evening. The best potential for storm in downtown Chicago
is mainly between 3-6pm. Make sure to have multiple ways to
receive warnings today.
Petr
&&
.SHORT TERM...
325 AM CDT
Through Wednesday...
Busy near term forecast today, including strong/severe
thunderstorm potential, gusty synoptic winds and warm temps.
Weather quiets down tonight after a cold frontal passage with
breezy and cooler conditions Wednesday.
Deepening mid-level short wave trough was clearly evident in
water vapor imagery early this morning across the upper Midwest,
aided by a strong digging upper level jet streak (125 kts at 250
mb per Glasgow MT's 00Z RAOB). Surface reflection was noted from
the upper Mississippi Valley into western Ontario, where a
deepening 999 mb surface low was analyzed at 07Z. A cold front
extended southwest from this low across Minnesota and Nebraska.
The upper trough will continue to dig southeast into the western
Great Lakes region today, with the surface low continuing to
deepen just north of Lake Superior while the cold front pushes
southeast across our area from early this afternoon through this
evening.
Southwesterly low level jet will increase across the region this
morning in response to the deepening system, which along with
surface pressure falls and the associated tightening of the
surface pressure gradient will ramp winds up across the area. As
boundary layer mixing develops after sunrise, we'll start to tap
into higher 30-40 kt momentum aloft by mid-morning. This will
support strong southwest surface winds with gusts in the 35-40 mph
(isolated 45 mph) likely. The strongest winds may be of limited
duration across far northern IL (north of I-88) where the cold
frontal trough will arrive by early afternoon, while the southeast
half of the cwa will see stronger winds persist this afternoon.
Even behind the cold front, northwest winds may gust around 30 mph
into early evening during a period of moderately strong pressure
rises.
Thunderstorm potential will increase early this afternoon as the
cold front moves into northern IL. While low level moisture
availability had looked a little questionable ahead of the front
this afternoon, upstream surface obs across IA/eastern NE have
shown a pool of mid-upper 60s surface dew points which will be
poised to advect into our area. This low level moistening,
combined with a gradual lifting/cooling of a warm cap layer
through large scale ascent, appears that it will be sufficient to
allow deep convective development along the front with <25 J/kg of
CIN noted in forecast soundings immediately ahead of the
boundary. Strong deep layer wind fields indicate substantial shear
for storm organization and severe threat, with 40-60 kts of 0-6
km bulk shear and 25-30 kts in the 0-3 km layer. Strong damaging
winds are the primary severe weather threat, though steep (7.5+
C/km) mid-level lapse rates also result in significant CAPE in the
hail-growth layer aloft. Non-zero tornado threat as well with any
bow/surge signatures. Greatest potential for stronger storms and
higher pops in general is across the east/southeastern parts of
the cwa where better low level convergence will likely exist.
Thunderstorm threat will linger into the early evening far
southeast, before the front finally exits the area.
Strong warm advection on gusty southwest flow will produce warm
temps across much of the area this afternoon. Early September
local climatology supports mid-upper 80s with 925 mb temps progged
in the +22/+24C range and 850 mb temps +18/19C. Warmest temps
likely to be across the southeast half of the forecast area where
front and increasing cloud cover arrives a little later into the
afternoon. Breezy, dry and cooler weather moves into the region
overnight and Wednesday behind the cold front, and beneath the
amplifying upper trough which develops across the eastern CONUS.
Profiles are fairly dry for much of the day, suggesting a good
amount of sun which should support temps in the mid-upper 70s.
Cooler air aloft settles across WI with some stratocu coverage
perhaps making into far northern IL later in the afternoon, though
it looks like any diurnal showers would remain north of the area
through the day.
Ratzer
&&
.LONG TERM...
325 AM CDT
Wednesday night through Monday...
Wednesday night and Thursday, upper-level troughing and
seasonably cool mid-level temperatures will lead to partly cloudy
skies, northwest winds, and highs in the mid 70s. Scattered lake
effect (rain) showers are a distinct possibly along the Porter
county shore of Lake Michigan especially Thursday morning,
considering some 1000+ J/kg of lake-induced CAPE with equilibrium
levels over 20kft. The trough will finally get the boot eastward
Thursday evening. Lows Wednesday and Thursday nights will fall
into the low to mid 50s.
As upper-level zonal flow becoming established along the
US/Canadian border Friday and Saturday, temperatures will be on
the rise with highs in the mid to upper 80s (warmest on Saturday)
across the Lower Great lakes. Forecast ensemble model guidance
suggests a compact short-wavelength trough will scream along the
US/Canadian border Saturday afternoon affording the development of
a surface low in central Ontario. Such a regime will favor
another period of breezy southwest winds in our neck of the woods
Saturday afternoon. As the associated cold front swings through
Saturday evening, precipitation chances look low due to limited
time for moisture return as well as limited forcing (e.g. system
will be too far north). Occasional chances for showers and
thunderstorms may wait until next week as subtle troughs propagate
through the zonal flow aloft. Ensemble model guidance offers no
coherent signal on timing or magnitude of any given wave next
week, outside a general "splattering" of QPF. So, the message is
to expect a warming trend with a return of occasional shower and
thunderstorm chances as we head into the middle of September.
Borchardt
&&
.AVIATION...
For the 18Z TAFs...
Aviation Weather Concerns:
* Thunderstorms moving through terminals, some of which may be severe
* Winds gusting near 40 kt is possible
* Wind shift from the southwest to the northwest behind storms
* More gusty northwesterly winds Wednesday
A cold front approaching from the north will create a line of
showers and thunderstorms this early afternoon. These storms may be
severe in nature, creating gusty winds that could gust up to 40+ kt.
All terminals will have storms on site, but the worse storms are
expected to be east of I-39. Arrival time for RFD is between 18 and
20Z, with 20-22Z for the Chicago terminals, and about an hour later
for GYY.
Winds will become west to northwesterly and remain gusty behind
these storms, with gusts into the mid 20 kt range until shortly
after sunset. Cloud cover will decrease in coverage shortly have the
storms have passed this evening. Winds will weaken a bit overnight,
but are expected to be gusty again starting Wednesday mid-morning,
but remain from the west-northwest throughout Wednesday.
BKL
&&
.MARINE...
325 AM CDT
As a 1000mb surface low pressure system tracks over northern Lake
Michigan from late morning to early afternoon, southwest winds will
increase across the nearshore waters of Lake Michigan with gusts of
25 to 30 kt becoming common by noon / 17Z. Gale force gusts up to 35
kt may occur from Chicago, IL to Gary, IN to Michigan City,IN from 2
to 5 pm CDT, ahead of a cold front expected to pass over Lake
Michigan this afternoon. Given the expected limited time window over
which gale force gusts appear possible this afternoon, we opted not
to issue a Gale Warning for the nearshore waters. However, a Special
Marine Warning may be issued as wind gusts increase this afternoon.
A line of thunderstorms is likely to develop and sweep southeast
across Lake Michigan this afternoon. An abrupt northwesterly wind
shift with gusts in excess of 40 kt and small to damaging hail are
likely with the line of storms, first developing near the Waukegan
shores between 1 and 3 PM and reaching the Chicago shore between 2
and 4 PM, and finally the Gary to Michigan City shores between 3 and
5 pm. Boaters are encouraged to stay up to date on the forecast and
any related marine products that may be issued due to strong winds
and thunderstorms.
Borchardt
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...Beach Hazards Statement...INZ002 until 1 PM Wednesday.
LM...Small Craft Advisory...IL nearshore waters until 7 PM Tuesday.
Small Craft Advisory...IN nearshore waters until 1 PM Wednesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Sep 7, 12:00 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1200 PM CDT Tue Sep 7 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-081700-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1200 PM CDT Tue Sep 7 2021 /100 PM EDT Tue Sep 7 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to half dollar size..
Limited damaging wind risk...up to 70 mph.
Limited Tornado risk.
Limited Non Thunderstorm Wind Risk.
High Swim Risk for Porter County Indiana.
DISCUSSION...
A threat for severe thunderstorms with damaging winds and hail
continues this afternoon between about 1 pm and 8 pm. This threat
area now includes most of north central and northeastern IL, as
well as northwestern IN.
Gusty southwest winds up to 40 mph are expected outside of
thunderstorms this afternoon ahead of a cold front which will
move through the area during the afternoon and early evening hours.
Strong southwest winds will build waves along the Porter county
Indiana Lake Michigan shore this afternoon, which will produce
dangerous currents. High wave action will likely maintain the
threat of rip currents along the Porter county shore into midday
Wednesday.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
High Swim Risk.
Friday...
Limited Thunderstorm Risk.
Saturday...
Limited Thunderstorm Risk.
Limited Non Thunderstorm Wind Risk.
Monday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this afternoon and early evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward east southeast at 45 to 55 mph
LMZ740>745-081700-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1200 PM CDT Tue Sep 7 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Gale force winds and or very hazardous waves.
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to up to half dollar size..
Limited thunderstorm wind gust risk...up to 55 knots.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft are likely.
Friday...
Limited Thunderstorm Risk.
Saturday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Monday...
Limited Thunderstorm Risk.
KJB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Sep 7, 1:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
129 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL HARVARD 42.42N 88.62W
09/07/2021 E1.50 INCH MCHENRY IL PUBLIC
TIME ESTIMATED BY RADAR.
&&
ZYLocal storm report, Sep 7, 1:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
133 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL 1 ESE FOX LAKE 42.39N 88.16W
09/07/2021 E0.70 INCH LAKE IL TRAINED SPOTTER
&&
ZYLocal storm report, Sep 7, 1:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
135 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL DIXON 41.85N 89.48W
09/07/2021 E2.00 INCH LEE IL PUBLIC
TIME ESTIMATED FROM RADAR.
&&
ROLocal storm report, Sep 7, 1:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
138 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND GST 2 SE BULL VALLEY 42.29N 88.32W
09/07/2021 M68 MPH MCHENRY IL TRAINED SPOTTER
MEASURED ON PERSONAL WEATHER STATION.
&&
ROLocal storm report, Sep 7, 1:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
140 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL WOODSTOCK 42.32N 88.45W
09/07/2021 E1.50 INCH MCHENRY IL TRAINED SPOTTER
&&
ZYLocal storm report, Sep 7, 1:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
141 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL ROUND LAKE 42.36N 88.09W
09/07/2021 E1.00 INCH LAKE IL PUBLIC
TIME ESTIMATED FROM RADAR.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:29 PM CDT | Small Craft Advisory | LOT | 55 hr | |
| Sep 7, 12:37 PM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry, Winnebago | 53 min |
| Sep 7, 12:47 PM CDT | Special Marine Warning | LOT | 118 min | |
| Sep 7, 1:13 PM CDT | Special Weather Statement | LOT | Boone, DeKalb, Kane, Lee, Ogle | 32 min |
| Sep 7, 1:20 PM CDT | Severe Thunderstorm Warning | LOT | Lake, McHenry | 55 min |
| Sep 7, 1:23 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane, Lee, Ogle | 67 min |
| Sep 7, 1:51 PM CDT | Special Marine Warning | LOT | 3 hr | |
| Sep 7, 2:03 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 72 min |
| Sep 7, 2:15 PM CDT | Areal Flood Advisory | LOT | Lake, McHenry | 3 hr |
| Sep 7, 2:15 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 30 min |
| Sep 7, 2:29 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 46 min |
| Sep 7, 2:41 PM CDT | Special Marine Warning | LOT | 94 min | |
| Sep 7, 2:57 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Kendall, LaSalle, Will | 63 min |
| Sep 7, 3:04 PM CDT | Tornado Warning | LOT | Will | 26 min |
| Sep 7, 3:28 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kankakee, Will | 62 min |
| Sep 7, 4:06 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, LaSalle, Livingston | 54 min |
| Sep 7, 4:34 PM CDT | Special Weather Statement | LOT | Kankakee | 56 min |
| Sep 7, 4:59 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 61 min |
| Sep 7, 5:21 PM CDT | Special Weather Statement | LOT | Grundy | 39 min |
| Sep 7, 5:46 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Livingston, Will | 44 min |
| Sep 7, 6:53 PM CDT | Areal Flood Advisory | LOT | Iroquois, Kankakee | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.